# SDR IXXA20250207002

- Difficulty date: February 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N239AZ
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 106,420 hours, 18,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143T82045
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON UNDERSIDE OF FAILSAFE INNER CORD IN FLC LOWER DOOR CUTOUT STA 568 RBL 48.....
